About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 146729, 6 pages
http://dx.doi.org/10.1155/2013/146729
Research Article

Positive Almost Periodic Solution for a Model of Hematopoiesis with Infinite Time Delays and a Nonlinear Harvesting Term

1Department of Mathematics, Hefei Normal University, Hefei 230601, China
2School of Mathematical Science, Anhui University, Hefei 230039, China

Received 4 June 2013; Accepted 29 August 2013

Academic Editor: Peixuan Weng

Copyright © 2013 Hui Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui Zhou, Wen Wang, and Zongfu Zhou, “Positive Almost Periodic Solution for a Model of Hematopoiesis with Infinite Time Delays and a Nonlinear Harvesting Term,” Abstract and Applied Analysis, vol. 2013, Article ID 146729, 6 pages, 2013. doi:10.1155/2013/146729